# SDR AUS20030644

- Difficulty date: June 30, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AT
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 2743027041
- Condition: Missing
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM SERVO ACTUATOR LOWER ATTACHMENT POINT PIVOT BUSHING MISSING AND ATTACHMENT BOLTS WORN.
